The Filtration-Absorption Equation with a Variable Coefficient
Differencialʹnye uravneniâ, Tome 37 (2001) no. 1, pp. 42-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2001_37_1_a5,
author = {A. L. Gladkov},
title = {The {Filtration-Absorption} {Equation} with a {Variable} {Coefficient}},
journal = {Differencialʹnye uravneni\^a},
pages = {42--47},
year = {2001},
volume = {37},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2001_37_1_a5/}
}
A. L. Gladkov. The Filtration-Absorption Equation with a Variable Coefficient. Differencialʹnye uravneniâ, Tome 37 (2001) no. 1, pp. 42-47. http://geodesic.mathdoc.fr/item/DE_2001_37_1_a5/